×

Found 4,278 Documents (Results 1–100)

100
MathJax

Dynamics of kink-soliton solutions of the \((2+1)\)-dimensional sine-Gordon equation. (English. Russian original) Zbl 07483562

Theor. Math. Phys. 210, No. 1, 68-84 (2022); translation from Teor. Mat. Fiz. 210, No. 1, 80-98 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Optimal control of averaged state of a population dynamics model. (English) Zbl 1481.49006

N’Guérékata, Gaston M. (ed.) et al., Studies in evolution equations and related topics. Cham: Springer. STEAM-H, Sci. Technol. Eng. Agric. Math. Health, 113-127 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Numerical solution of a stochastic model of a ball-type vibration absorber. (English) Zbl 07447608

Chleboun, J. (ed.) et al., Programs and algorithms of numerical mathematics 20. Proceedings of the 20th seminar (PANM), Hejnice, Czech Republic, June 21–26, 2020. Prague: Czech Academy of Sciences, Institute of Mathematics. 40-49 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software